MathSciNet Relay Station
MathSciNet bibliographic data
MR2044633 35Q60 (78A25)
Matyukevich, S. On the nonstationary Maxwell system in domains with edges. (Russian) Algebra i Analiz 15 (2003), no. 6, 86--140; translation in St. Petersburg Math. J. 15 (2004), no. 6, 875–913
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement